Journal of Symbolic Logic

Unique decomposition in classifiable theories

Bradd Hart, Ehud Hrushovski, and Michael C. Laskowski

Full-text: Access denied (no subscription detected)

We're sorry, but we are unable to provide you with the full text of this article because we are not able to identify you as a subscriber. If you have a personal subscription to this journal, then please login. If you are already logged in, then you may need to update your profile to register your subscription. Read more about accessing full-text

Article information

Source
J. Symbolic Logic, Volume 67, Issue 1 (2002), 61-68.

Dates
First available in Project Euclid: 18 September 2007

Permanent link to this document
https://projecteuclid.org/euclid.jsl/1190150029

Digital Object Identifier
doi:10.2178/jsl/1190150029

Mathematical Reviews number (MathSciNet)
MR1889536

Zentralblatt MATH identifier
1014.03038

Subjects
Primary: 03C45: Classification theory, stability and related concepts [See also 03C48]

Citation

Hart, Bradd; Hrushovski, Ehud; Laskowski, Michael C. Unique decomposition in classifiable theories. J. Symbolic Logic 67 (2002), no. 1, 61--68. doi:10.2178/jsl/1190150029. https://projecteuclid.org/euclid.jsl/1190150029


Export citation